# SDR SIMA20170112003

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 32,834 hours, 28,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT FAIRING DAMAGED.  REMOVED AND REPLACED MAIN DOOR EMERGENCY LIGHT FAIRING OPC GOOD IAW EMB AMM 25-23-04
